Lower semicontinuity of L functionals
Annales de l'I.H.P. Analyse non linéaire, Volume 18 (2001) no. 4, p. 495-517
@article{AIHPC_2001__18_4_495_0,
     author = {Barron, E. N. and Jensen, R. R. and Wang, C. Y.},
     title = {Lower semicontinuity of $L^\infty $ functionals},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {18},
     number = {4},
     year = {2001},
     pages = {495-517},
     zbl = {1034.49008},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2001__18_4_495_0}
}
Barron, E. N.; Jensen, R. R.; Wang, C. Y. Lower semicontinuity of $L^\infty $ functionals. Annales de l'I.H.P. Analyse non linéaire, Volume 18 (2001) no. 4, pp. 495-517. http://www.numdam.org/item/AIHPC_2001__18_4_495_0/

[1] Aronsson G., Minimization problems for the functional supxF(x,f(x),f′(x)), Ark. Mat. 6 (1965) 33-53. | Zbl 0156.12502

[2] Aronsson G., Extension of functions satisfying Lipschitz conditions, Ark. Mat. 6 (28) (1967) 551-561. | MR 217665 | Zbl 0158.05001

[3] Aronsson G., Minimization problems for the functional supxF(x,f(x),f′(x)). III, Ark. Mat. 7 (1969) 509-512. | Zbl 0181.11902

[4] Ball J., Convexity conditions and existence theorems in nonlinear elasticity, Arch. Rat. Mech. Anal. 63 (1977) 337-403. | MR 475169 | Zbl 0368.73040

[5] Barron E.N., Viscosity solutions and analysis in L, in: Nonlinear Analysis, Differential Equations and Control (Montreal, QC, 1998), Kluwer Academic, Dordrecht, 1999, pp. 1-60. | Zbl 0973.49024

[6] Barron E.N., Ishii H., The Bellman equation for minimizing the maximum cost, Nonlinear Anal. 13 (9) (1989) 1067-1090. | MR 1013311 | Zbl 0691.49030

[7] Barron E.N., Jensen R., Liu W., Hopf-Lax-type formula for ut+H(u,Du)=0, J. Differential Equations 126 (1) (1996) 48-61. | Zbl 0857.35023

[8] Barron E.N., Liu W., Calculus of variations in L, Appl. Math. Optim. 35 (3) (1997) 237-263. | Zbl 0871.49017

[9] Dacorogna B., Direct Methods in the Calculus of Variations, Springer Verlag, New York, 1989. | MR 990890 | Zbl 0703.49001

[10] Ioffe A.D., On lower semicontinuity of integral functionals, SIAM J. Control Optim. 15 (1977) 521-538. | MR 637234 | Zbl 0361.46037

[11] Ioffe A.D., Tikhomirov V.M., Theory of Extremal Problems, North-Holland, Amsterdam, 1979. | MR 528295 | Zbl 0407.90051

[12] Jensen R., Uniqueness of Lipschitz extensions: minimizing the sup norm of the gradient, Arch. Rat. Mech. Anal. 123 (1993) 51-74. | MR 1218686 | Zbl 0789.35008

[13] Pedregal P., Paramaterized Measures and Variational Principles, Birkhauser, Boston, 1997. | MR 1452107 | Zbl 0879.49017

[14] Sverak V., Rank-one quasiconvexity does not imply quasiconvexity, Proc. Roy. Soc. Edinburgh 120A (1992) 185-189. | MR 1149994 | Zbl 0777.49015